# SDR ABXA9500837

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS1104
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 91-22-07, ASB 32-244, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR HAD EXCESSIVE PLAY.  REPAIRED IAW DC-9 OVERHAUL MANUAL 32-10-6.
